课题基金 / 基金详情

Mathematical Open Problems of the Navier-Stokes Equations

Mathematical Open Problems of the Navier-Stokes Equations
纳维-斯托克斯方程的数学开放问题
批准号:
09304023
负责人:
OKAMOTO Hisashi
金额:
$13.57万
依托单位:
依托单位国家:
日本
项目类别:
Grant-in-Aid for Scientific Research (A)
财政年份:
1997
资助国家:
日本
项目状态:
已结题
起止时间:
1997 至 1998

项目摘要

项目成果

OKAMOTO Hisashi的其他基金

相关文献

中文摘要
翻译
在Navier-Stokes方程、Burgers方程和反应扩散方程的研究方面取得了进展。Okamoto和Shoji对表面波的分叉进行了数值实验。世界科学公司发现了新的分岔图,并将以教科书的形式出版。Okamoto和Sakajo对二维和三维涡片运动进行了数值计算。T.Ikeda和H.Ikeda考虑了三个相互竞争的物种的特定反应扩散方程组。它们阐明了稳态脉冲和行进脉冲的结构。他们的稳定性也是确定的。K.Ohkitani和M.Yamada考虑了被称为湍流的壳模型。用数值方法计算了系统的Lyapunov数,并研究了这些数的标度性质。当粘性趋于零时,他们推导出一个渐近公式。T.Nakaki考虑涡片的运动以及点涡旋的运动。他发现,如果斑块的大小足够小,那么斑块的运动与点涡旋的运动非常相似,而如果斑块的大小很大,涡斑的运动就会有很大的不同。Y.Kimura考虑了二维双曲曲面上点涡的运动。推导了它的哈密顿形式,并研究了不变量的代数性质。T.Nishida数值计算了Boussinesq方程,这是热对流的主方程。特别地,他在数值上得到了定常对流平凡解的分叉。他应用了数字验证技术,并得出了新的标准。
英文摘要
Progress is made in the study of the Navier-Stokes equation, the Burgers equations, and the reaction-diffusion equations. Okamoto and Shoji performed numerical experiments on the bifurcation of surface waves. New bifurcation diagrams are found and will be published in a form of textbook by World Scientific Inc. Okamoto and Sakajo compute numerically two-dimensional and three-dimensional vortex sheet motion. T.Ikeda and H.Ikeda consider a certain system of reaction-diffusion equations for three competing species. They clarify the structure of steady-states and traveling pulses. Their stability is also determined. K.Ohkitani and M.Yamada consider what is called the shell model of the turbulence. By numerical methods, they compute the Lyapunov numbers of the system and they study the scaling properties of the numbers. They derive an asymptotic formula as the viscosity tends to zero. T.Nakaki consider the motion of vortex patches as well as point vortices. He finds that the motion of the patches are quite similar to that of point vortices if the size of the patches are small enough and that the motion of vortex patches are substantially different if the sizes are large. Y.Kimura considers the motion of point vortices on two-dimensional hyperbolic surfaces. Its Hamiltonian formalism are derived and the algebraic properties of the invariants are studied. T.Nishida numerically computes the Boussinesq equations, which are the master equations for the thermal convection. In particular he obtains numerically the bifurcation from the trivial solution to the stationary convective flow. He applies the numerical verification technique and derives new criteria.
期刊论文(30)
专著(0)
科研奖励(0)
会议论文
H.Okamoto: "Exact solutions of the Navier-Stokes equations via Leray's scheme" Japan J.Indus.Appl.Math.14. 169-197 (1997)
H.Okamoto:“通过 Leray 方案精确求解纳维-斯托克斯方程”Japan J.Indus.Appl.Math.14。
DOI: --
发表时间:
期刊:
影响因子: --
作者: []
通讯作者:
M.Yamada: "Asymptotic formulae for the Lyapunov spectrum of fully-developed shell model turbulence" Phys.Rev.E.に掲載予定.
M.Yamada:“完全发展的壳模型湍流的李亚普诺夫谱的渐近公式” 计划发表在 Phys.Rev.E 上。
DOI: --
发表时间:
期刊:
影响因子: --
作者: []
通讯作者:
T.-P.Liu, A.Matsumura, and K.Nishihara: "Behaviors of solutions for the Burgers equation with boundary corresponding to rar-efaction waves" SIAM J.Math.Anal.29. 293-308 (1998)
T.-P.Liu、A.Matsumura 和 K.Nishihara:“边界对应于稀疏波的 Burgers 方程解的行为”SIAM J.Math.Anal.29。
DOI: --
发表时间:
期刊:
影响因子: --
作者: []
通讯作者:
H.Okamoto: "Exact solutions of the Navier-Stokes equations via Leray's scheme" Japan Journal of Industrial and Applied Mathematics. vol.14. 169-197 (1997)
H.Okamoto:“通过 Leray 方案精确求解纳维-斯托克斯方程”,《日本工业与应用数学杂志》。
DOI: --
发表时间:
期刊:
影响因子: --
作者: []
通讯作者:
共 26 条
    Applied Analysis on the Navier-Stokes Equations and Related Dynamical Systems
    • 批准号:
      20244006
    • 项目类别:
      Grant-in-Aid for Scientific Research (A)
    • 资助金额:
      $18.05万
    • 财政年份:
      2008
    • 负责人:
      OKAMOTO Hisashi
    • 依托单位:
    A Study of Blow-up Problems and Singular Perturbation Problems arisingin Mathematical Fluid Mechanics
    • 批准号:
      17204008
    • 项目类别:
      Grant-in-Aid for Scientific Research (A)
    • 资助金额:
      $14.39万
    • 财政年份:
      2005
    • 负责人:
      OKAMOTO Hisashi
    • 依托单位:
    Applications of the dynamical systems theory and the singularity theory to mathematical fluid mechanics
    • 批准号:
      14204007
    • 项目类别:
      Grant-in-Aid for Scientific Research (A)
    • 资助金额:
      $15.89万
    • 财政年份:
      2002
    • 负责人:
      OKAMOTO Hisashi
    • 依托单位:
    Application of the double exponential transform to integral transformations
    • 批准号:
      11554002
    • 项目类别:
      Grant-in-Aid for Scientific Research (B)
    • 资助金额:
      $2.5万
    • 财政年份:
      1999
    • 负责人:
      OKAMOTO Hisashi
    • 依托单位: